Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Ate quinoa and kale salad with no other protein. Nauseous, sweating, cold and fainting. Is this the cause of concern?

Oct 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 516 Questions
i ate quinoa and XXXXXXX salad with no other protien...4 hrs later i am nauseas w/ diahreahha, sweats, cold, it the quinoa or the XXXXXXX
Posted Fri, 8 Nov 2013 in Medicines and Side Effects
Answered by Dr. Namala Bharadwaj 1 hour later
Brief Answer:
both have reported similar effects

Detailed Answer:
hello dear
thanks for your query at XXXXXXX
i understand your concern.
both quiona and XXXXXXX have been reported with similar side effects as youhave experienced.
Quinoa is the edible seed of the plant, Chenopodium quinoa.
Quinoa is likely safe when quinoa seeds are used in food amounts, as quinoa has been used as a food for thousands of years. Quinoa is usually washed after harvest and before preparation to remove a natural coating of saponins on the seeds. Available reports of adverse effects related to quinoa are lacking. but some people have reported to have nausea vomitings, stomach pain, headache but evidence with proof is lacking. XXXXXXX : it has very good nutritional value.
However, some people who took it reported stomach pain, nausea, and diarrhea. When applied to the skin, it can cause allergic rash.
so its very hard to determine what caused your symptoms.
next time try to avoid these foods because they can cause recurrence of the symptoms.
these above symptoms can also be due to food posioning or improper storage of the food , i think you prepared fresh food.
hope i answered your query
if anything you want ask you can ask me in follow up query
or direct question at
WWW.WWWW.WW regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor